Aspirin/Pain Relief: Non-Aspirin Pain Reliever 500 mg
supplements, skin care, vitamins, herbs, herbal products, minerals, body ,bath, homeopathy, aromatherapy, teas, health food, health books, sports fitness, weight, nutrition, beauty, beauty products, vitamin A, vitamin D, vitamin A&D, vitamin C, vitamin B, vitamin E, multi-vitamin, multi-vitamins, multiple vitamins, minerals, mineral, antioxidants, antioxidant, healing, ailments, ailment, Kava, St John''s Wort, wellness, preventative medicine, holistic, body building, body building supplements
Non-Aspirin Pain Reliever 500 mg at discount prices! Discover the health benefits of Non-Aspirin Pain Reliever 500 mg and more Aspirin/Pain Relief
Non-Aspirin Pain Reliever 500 mg
3 for $11.97
Only $3.99 each
5 for $15.95
Only $3.19 each
- More Information
- Label Information
- Health Notes
- Customer Reviews
From the Manufacturer’s Label:
Temporarily relieves minor aches and pains, reduces fever.
Active ingredient: Acetaminophen 500 mg (pain reliever/fever reducer).
Compare to the active ingredient in Extra Strength TYLENOL® tablets.*
*This product is not affiliated with the owner of the registered trademark Extra Strength Tylenol.®.